Does anyone have advice on how to decrease the withdrawal symptoms when coming off of oxycontin/roxycodone?
Hello. My name's Kacey. I just recently decided to stop taking roxy and oxycontin. I'm young, only 20. In high school I expiramented with all sorts of things but in the end, I only kept smoking cigs, drinking, and smoking pot...until recently. I moved back to Florida and I got this new job, telemarketing (haha), started meeting people...and shortly thereafter...I was offered a "roxy". I had no idea what it was, just a pain pill was all I knew. Not long afterwards, I started taking them regularly. I am at a point where I take between 1 and a half - 3 roxys (30mg) or take an oxy (80mg), and half of a roxy(30mg) every day...give or take one or so. I also dabble with other pills occasionally such as xanax, valium, percoset, etc... The worst part is, I snort them. I've recently ruined, or damn near came close to ruining, a lot of relationships with family and friends b/c of my drug addiction. I am getting methadone to help with the withdrawls, but I was wondering if anyone had advice on how to stop the restless leg feeling at night and/or the insomnia. The muscle and back pain isn't fun to deal with either. I think I am going to try at least a few of these things in this recipe I saw on a previous post to help reduce the severity of the withdrawals, taking vitamins, hot baths, etc... If anyone could let me know anything at all, it would be much appreciated. I am willing to try to do anything to make things right with my family again, and to kick my roxy habbit. Thanks so much. -kcjones-
Why are you getting methadone? have you read the peoples posts who are trying to get off of that drug? I will let others with more experience post of that subject as i have never taken it but i do know wds are he!! from it....being on the forum for 4 months now...i am scared to death of it....there is a great tapering article in the health pages and number one would be to quit snorting it pronto...dont dig yourself into a deeper hole than you are in by trying to avoid discomfort..be careful...exercise is great when u can make yourself do it to get the endorphins going...get some movies, books, and post...stay busy and good luck to u...lots of support here
Have you just recetly started taking the methadone? Do you go to a methadone clinic? If so, that is a very good way to get off of the pills in my opinion. The restless legs and insomnia should subside once you are on the methadone for awhile. From what I have read a successful treatment with methadone will take approximately 1 yr. However, (and again this is from what I have read and my experiences with my husband) if you can complete the program the way it is meant to be completed then you will have a very high success rate of staying clean. Good Luck and take each day as it comes...it's not an easy road, but one well worth it.
my wife is addicted to roxi and pain pills it does ruin your relationship because she loves her addiction more than anything elsa i tryed to be their for but its not working so what do i do stay with her and not have anything are leave her and have something i mean dam its like her pills comes before me eatting its like right now my stomas hurting with hunger i will in the gym for the past ten yrs but now its like she comes first and cant do that anymore because i dont have the money to go it all goes to her pills so you tell me what to do please
Hi Scotty and welcome to the forum.
You have commented on a very old post, for you to have the feedback you deserve, you should paste you question and start your own thread.
Best of luck to you. sophie.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.